# SDR SABA020053

- Difficulty date: April 18, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8103
- Aircraft serial: 294
- Aircraft time: 26,549 hours, 22,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 881 on flight 5012 from CLT to TLH.  During preflight inspection the floor emergency light at row 8 would not test.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
